Alzheimers Home > General Information on Ginkgo Biloba

What If I Take an Overdose?

People who take too much ginkgo biloba may have overdose symptoms such as:
 
  • Diarrhea
  • Nausea and vomiting
  • Lack of muscle tone
  • Seizures
  • Bleeding (including dangerous internal bleeding).
     
If you think you may have taken too much, seek immediate medical attention.
 
(Click Ginkgo Biloba Overdose for more information.)
 

How Should Ginkgo Biloba Be Stored?

Refer to the label of your individual product for information on how best to store it. Keep ginkgo biloba and all other medications or supplements out of the reach of children.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.